# SDR FDEA201103150987

- Difficulty date: March 15, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Splice
- Part number: 453N161129
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOOR DECK PLATE SPLICE STRAPS AT STA 1468, STA 1508 AND STA 1328   FOUND WITH CORROSION.  CORRODED SPLICE STRAPS R & R IAW AMM 25-50-04, REV 97. REPAIR IS CLASSIFIED AS MINOR.
